# SDR FDEA201604221351

- Difficulty date: April 22, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 84,291 hours, 29,022 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: ACA38227
- Condition: Damaged
- Location: Acm Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ACM DOOR, LOWER FWD CORNER DAMAGED.  REPAIRED DOOR IAW DPS 3.69-5 & SRM 52-00-01 VOL 1 FIG 4 SHEET 2.
